# SDR SWAA2022030902538

- Difficulty date: May 29, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT LEFT SIDE BAFFLE STA 500-500A LBL24 NUTPLATE HOLE IS CRACKED (AS SEEN FROM BOTTOM) / REMOVED; INSTALLED NEW ; LOCATED; DRILLED BAFFLE FWD FWD CARGO L/H STA 500-500A LBL 24 I/A/W B737-700 SRM 51-40-02; SRM 51-40-05; BOEING DWG# 143A7505 P/N# 143S7510 ATAG# A68982
